TITLE

A REGULARIZED CONJUGATE GRADIENT METHOD FOR SYMMETRIC POSITIVE DEFINITE SYSTEM OF LINEAR EQUATIONS*[sup 1])

AUTHOR(S)
Zhong-zhi Bai; Shao-liang Zhang
PUB. DATE
July 2002
SOURCE
Journal of Computational Mathematics;Jul2002, Vol. 20 Issue 4, p437
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Presents a class of regularized conjugate gradient methods for solving the large sparse system of linear equations of which the coefficient matrix is an ill-conditioned symmetric positive definite matrix. Discussion on the covergence properties of these methods; Investigation on the new methods in determining the parameters for the best possible choices.
ACCESSION #
7295192

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics